MathSciNet Relay Station
MathSciNet bibliographic data
MR115069 (22 #5872) 46.00
Bessaga, C.; Pełczyński, A. On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 1958 151–164.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement